# SDR DXTA200400401

- Difficulty date: September 20, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600441
- Aircraft time: 6,425 hours, 5,261 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR WOULD NOT RETRACT, FLYING AT APPROX. 200 KTS.  THE RT MAIN GEAR LIGHT WAS ON ALONG WITH THE GEAR UNSAFE LIGHT, THE HYDRAULIC LIGHT DID GO OUT.  RAN THE EMERGENCY GEAR EXTENSION CHECK LIST AND BLEW THE GEAR DOWN, GOT THREE GREEN LIGHTS AND LANDING WAS NORMAL.   ITEM IS UNDER INVESTIGATION.
